MAUDE Adverse Event Report: COVIDIEN LP JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN LP JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86232
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Extubate (2402)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the product had split down the side of the tube when a bunnel jet life port adapter was placed in the end.The part that split was at the end of the tube where the bevel portion of the 15mm adapter fits into the endotracheal tube (ett) itself.There patient was re-intubated.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN LP JUAREZ (MMJ)
9560 jose rodriguez drive
el paso TX 79927
MDR Report Key10461762
Report Number2936999-2020-00633
Device Sequence Number11567728
Product Code BTR
UDI-Device Identifier10884521620230
UDI-Public10884521620230
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K151381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2023
Device Model Number86232
Device Catalogue Number86232
Device Lot Number18J0439JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;